★ ★
 
HOME    mypage        Japanese    Academic Library Association of Niigata    Feedback  

新潟県地域共同リポジトリ >
Niigata Insitute of Technology >
10 学術雑誌論文 = Journal Article >
10 査読済論文 = Postprint >

 

Files in This Item:

File Description SizeFormat
24(5)_315-326.pdf165KbAdobe PDF
Title :Small Bound Isomorphisms of the Domain of a Closed *-Derivation
Authors :Matsumoto, Toshiko
Watanabe, Seiji
Publisher :Hindawi Publishing
Issue Date :2000
Journal Title :International journal of mathematics and mathematical sciences
Volume :24
Issue :5
Start Page :315
End Page :326
ISSN :0161-1712
Abstract :The domain D(δ) of a closed ∗-derivationδ in C(K) (K: a compact Hausdorff space) is a generalization of the space C^(1)[0,1] of differentiable functions on [0,1]. In this paper, a problem proposed by Jarosz (1985) is studied in the context of derivations instead of C^(1)[0,1].
Keywords :Closed *-derivation
linear isomorphism
Type Local :Journal Article
Language :eng
URI :http://hdl.handle.net/10623/28492
Appears in Collections:10 査読済論文 = Postprint

Please use this identifier to cite or link to this item: http://hdl.handle.net/10623/28492

・The copyright of the materials in this repository belongs to the authors or the publishers (academic societies).

・In the case of journal articles, this repository's version might be slightly different in layout and words from the published version.

・Displayed or downloaded materials can only be used for personal use, quotation, etc. as is prescribed in Copyright Act.